# SDR AALA201811210001

- Difficulty date: November 9, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 79,959 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED A 10 MINUTE TIME TEST.  REPLACED THE BATTERY PACK.
